British journal of clinical pharmacology · 2023
A case of acute pulmonary complication due to botulinum toxin: Patient with central pontine myelinolysis developed acute respiratory distress syndrome after botulinum neurotoxin type A injection into spastic lower extremity muscles.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gökpınar Hasan Hüseyin, Urfalı Furkan Ertürk
Аннотация
Chemodenervation with botulinum neurotoxin type A (BoNTA) is the preferred method for focal spasticity management among various treatment options. While BoNTA injection is considered safe, its widespread use and increasing evidence raise safety concerns. In this paper, we present a patient with central pontine myelinolysis, a rare disease, who developed acute respiratory distress syndrome on the third day after BoNTA application to the spastic gastrocnemius muscle group and required intubation in the intensive care unit due to this complication. To our knowledge, this is the first case reported in the literature to develop an acute pulmonary complication after BoNTA injection into spastic lower extremity muscles.